Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Lower back pain, kidney infection test negative, taken antibiotic and naproxen, smoke liquid nicotine

I feel sick to my stomach, and lower back pain on both sides of my back and around my rib cage in the back, I was tested for kidney infection a week ago and it was neg.but I had all the symptoms so was treated for 3 days with antibiotic and naproxen , I smoke liquid nicotine in an electric cigerette and am wondering if this may be causing problems, other than e- cig I have no other habits, my yearly blood tst also came back good( CBC)
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The habit of smoking is not likely to cause the back pain you are having. It is more likely to be due to a myofascial syndrome which subsides with a combination of pain killer and a muscle relaxant. Doing a hot fomentation will also help you temporarily.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor